# SDR FDEA202204040833

- Difficulty date: April 4, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 92,464 hours, 23,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: ADA8424527
- Condition: Corroded
- Location: Zone 127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BILGE FROM STATION 1119 - 6-10 LONGERON 52 SPLICE FITTING FOUND   CORROSION. FORWARD CARGO BILGE FROM STATION 1119 TO STATION 6-10 AT LONGERON 52 SPLICE ,   CORROSION EVALUATED FOUND EXFOLIATED AND EXCEEDED LIMIT AS PER SRM 53-00-00-52-  2R FIGURE 205 REPAIR GENERAL. CORRODED LONGERON 52 SPLICE AT STATION 1119 TO   STATION 6-10 REMOVED AND REPLACED AS PER SRM 51-31-01-0G. LONGERON 52 SPLICE   FABRICATED BY MACHINING AS PER DOUGLAS DRAWING ADA8424 REVISION A. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
